I'm new to this website but I've been researching my ailments for the last year and I hope I'm finally getting close to some answers. I am 31 yrs old and was diagnosed with Hashimoto's last year......when put on Synthroid I gained 45lbs in 6 weeks and havent felt any better. Although I do feel I have some symptoms of Hypo......fatigue, weight gain I have many symtoms of Hyper.....my heart rate is extremely high like 155-165....I had a heart monitor implanted last year because I kept blacking out when my heart rate got really high (wrecked my car). My blood pressure is great 110/70 but I have anxiety. I have always had a lot of nervous energy. My Endocrinologist is not the most talkative guy spends like 5 mins with me and from what I gather I have a growth on my thyroid that he biopsied in Jan and it wasn't cancer.My glucose levels were in the 120's when he checked them in Jan so he gave me Metformin for them (didn't explain why).I lost my insurance and just recently got it back and am switching to a new doctor who I am going to see next week. These are my lastest test results TSH: 8.96, Thyroglobulin AB 480, Thyroid Peroxidase Antibodies >1000, Free T4 0.61 Also my thyroid is quite swollen and it is painful to swallow. I'm hope this new doctor is a lttle more aggressive in his treatment and explains whats going on so I don't have to do all the research myself.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.